# SDR UIEA200500009

- Difficulty date: February 22, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

FLT GT 9991 - ENGINE NR 2 VIBRATION OCCURRED DURING CLIMB-OUT AND INTERMITTENTLY DURING FLIGHT.  AFTER 4 HOURS FLIGHT TIME THE LEVEL OCCASIONALLY EXCEEDED 5.0, NR 3 EGT AVERAGED ABOUT 18 DEG HIGHER THAN THE OTHER THREE.  REMOVED AND REPLACED NR 3 ENGINE IAW ATLAS AIR MAINTENANCE CARD A717107 GTI REF MM 72-00-00.  REF LOG PAGE 546127.  (M)
